MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3517
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had rising metal ion levels and it was suggested that she have her asr cup removed and replace with a standard cup and poly liner.Right hip.The asr cup was removed and a competitor mdm system was replaced.Surgeon stated that the hip looked pristine when he went in and was able to easily remove the cup and asr head and replaced with the competitor mdm system.He placed an srom +0 ceramic 28mm head.Doi: unk, dor: (b)(6) 2021, right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: product code 563517, work order (b)(4) was manufactured on 17/nov/05.(b)(4) parts were manufactured per specification and all raw materials met specification.There was one deviation associated with this dhr: (b)(4).This deviation was to do with the inspection of the packaging of the part, not the part itself.Therefore the deviation has no direct correlation to the event description associated with the complaint.Device history review: product code 563517, work order (b)(4) was manufactured on 17/nov/05.(b)(4) parts were manufactured per specification and all raw materials met specification.

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11957955
Report Number1818910-2021-12059
Device Sequence Number1403007
Product Code LPH
UDI-Device Identifier10603295178200
UDI-Public10603295178200
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model Number56-3517
Device Catalogue Number563517
Device Lot Number2015112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +0; ASR ACETABULAR CUPS 48; ASR UNI FEMORAL IMPL SIZE 43; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM STM ST,36+6L NK,11X16X150; ADAPTER SLEEVE 11/13 +0; ASR ACETABULAR CUPS 48; ASR UNI FEMORAL IMPL SIZE 43; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM STM ST,36+6L NK,11X16X150
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR